# SDR SWAA090748

- Difficulty date: February 2, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 70,541 hours, 57,863 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND SHEAR TIE CORRODED AT BS 927, BETWEEN STR 27L TO 27R.  REPAIRED SHEAR TIE PER SRM.
